# SDR SWAA2015111646093

- Difficulty date: October 30, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 42,094 hours, 24,413 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB LOWER CHORD CRACKED AT STAB STATION 101.90.  REPAIRED RIB IAW EA.
